Items where Author is "Bárány, Balázs"
Group by: Item Type | No Grouping Jump to: Article Number of items: 15. ArticleBárány, Balázs and Simon, Károly and Solomyak, Boris and Spiewak, Adam (2022) Typical absolute continuity for classes of dynamically defined measures. ADVANCES IN MATHEMATICS, 399. No-108258. ISSN 0001-8708 Bárány, Balázs and Käenmäki, Antti and Morris, Ian (2020) Domination, almost additivity, and thermodynamic formalism for planar matrix cocycles. ISRAEL JOURNAL OF MATHEMATICS. ISSN 0021-2172 (In Press) Bárány, Balázs and Szvák, Edina (2020) On the dimension of self-similar measures with complicated overlaps. Mathematische Nachrichten. ISSN 0025-584X (In Press) Bárány, Balázs and Jordan, Thomas and Käenmäki, Antti and Rams, Michal (2020) Birkhoff and Lyapunov Spectra on Planar Self-affine Sets. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. ISSN 1073-7928 (In Press) Bárány, Balázs and Käenmäki, Antti and Rossi, Eino (2020) Assouad dimension of planar self-affine sets. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. ISSN 0002-9947 (print); 1088-6850 (online) (In Press) Bárány, Balázs and Rams, Michal and Simon, Károly (2020) Dimension of the repeller for a piecewise expanding affine map. Annales Academiae Scientiarum Fennicae Mathematica, 45 (2). pp. 1135-1169. ISSN 1798-2383 Bárány, Balázs and Rams, Michal and Simon, Károly (2019) On the dimension of triangular self-affine sets. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 39 (7). pp. 1751-1783. ISSN 0143-3857 Bárány, Balázs and Hochman, Michael and Rapaport, Ariel (2019) Hausdorff dimension of planar self-affine sets and measures. INVENTIONES MATHEMATICAE, 216 (3). pp. 601-659. ISSN 0020-9910 (print), 1432-1297 (online) Bárány, Balázs (2019) "Mi már nem érthetjük, ami itt történik" Marosán György és a rendszerváltás. MÚLTUNK - POLITIKATÖRTÉNETI FOLYÓIRAT, 64 (3). pp. 123-144. ISSN 0864-960X (nyomtatott) | 2677-156X (online) Bárány, Balázs (2019) Tanácskozás a párbeszéd jegyében. TÖRTÉNELEMTANÍTÁS: ONLINE TÖRTÉNELEMDIDAKTIKAI FOLYÓIRAT, 10 (1). ISSN 2061-6260 Bárány, Balázs and Rams, Michal (2018) Shrinking targets on Bedford–McMullen carpets. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 117 (5). pp. 951-995. ISSN 0024-6115 Bárány, Balázs and Käenmäki, Antti and Koivusalo, Henna (2018) Dimension of self‐affine sets for fixed translation vectors. Journal of London Mathematical Society, 98 (1). pp. 223-252. Bárány, Balázs and Kiss, Gergely and Kolossváry, István (2018) Pointwise regularity of parameterized affine zipper fractal curves. Nonlinearity, 31 (5). pp. 1705-1733. ISSN ISSN: 0951-7715 Bárány, Balázs and Kiss, Gergely and Kolossváry, István (2018) Pointwise regularity of parameterized affine zipper fractal curves. NONLINEARITY, 31 (5). pp. 1705-1733. ISSN 0951-7715 Bárány, Balázs and Käenmäki, Antti (2017) Ledrappier–Young formula and exact dimensionality of self-affine measures. ADVANCES IN MATHEMATICS, 318. ISSN 0001-8708 |